# SDR ASAA2014060308189

- Difficulty date: June 3, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 23,033 hours, 7,117 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE-OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED TECH SERVICES REQUEST, FOUND S3 PROBE OUT OF LIMITS.  R & R S3 PROBE.  OPS NORMAL REF 77-21-01.
